In 1998 I was diagnosed with stage 2a invasive ductal carcinoma with 3 positive nodes when I was 30 years old. I went through chemotherapy which included Adriamycin, Cytoxan, and Taxol, did 8 weeks of radiation, at which time my cancer was in remission. I followed up with 5 years of Tamoxifen in 2004 at the age of 36. I continued to have my monthly period from the time I was diagnosed until I finished my Tamoxifen. At that time, my oncologist put me on a 5 year treatment with Zoladex injections every three months. At the end of 2008 and almost five years of receiving Zoladex injections, we relocated to a different state and I had to see a new oncologist. She immediately took me off the injections and told me that there has never been a study to justify Zoladex being prescribed to me.
In October 2009 at the age of 42 I have started my period again and my body and mind are slowly getting back to normal
My questions are:
1. Has anyone else had this experience? If so, have you had severe emotional problems, depression, etc?
2. Is there truth to what my new oncologist is saying?
Any help or suggestions you can give me would be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.